# SDR CALA2012032600212

- Difficulty date: March 25, 2012
- Submitted: March 26, 2012
- Operation: Air carrier
- Aircraft: N12116
- Make and model: Boeing 757224
- Aircraft serial: 27558
- Aircraft time: 67,127 hours, 14,352 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Part number: 276005
- Condition: Blown
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROWS 20LT THRU 30LT EMERGENCY PATH LIGHTING INOP.  REPLACED FUSE AT BATTERY PACK M10699 REF AMM 33-51-07, OPERATIONAL CHECK GOOD.  IDT QC886.
